| Model Number |
5575-X-000 |
| Medical Device Problem Code |
Unstable (1667)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
02/16/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.
Event or Problem Description
Removal of primary triathlon implants due to instability and replacement with triathlon.
Additional Manufacturer Narrative
Correction: the device in this report has been reported in error.It is an instrument so could not have contributed to the reported event.Therefore the mdr will be cancelled.
Event or Problem Description
Removal of primary triathlon implants due to instability and replacement with triathlon ts.